Медицинская библиотека · The Pediatric infectious disease journal · 2003
Fatal lactic acidosis and mimicking Guillain-Barré syndrome in an adolescent with human immunodeficiency virus infection.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
We report a case of antiretroviral therapy-related fatal lactic acidosis occurring in a vertically infected HIV-positive 17-year-old patient. While receiving antiretroviral therapy with stavudine, didanosine, tenofovir and amprenavir, the patient developed severe acidosis and rapid neuromuscular and respiratory failure mimicking Guillain-Barré syndrome.
Для цитирования: Rosso Rafaella, Di Biagio Antonio, Ferrazin Antonio, Bassetti Matteo, Ciravegna Barbara Wenda, Bassetti Dante. Fatal lactic acidosis and mimicking Guillain-Barré syndrome in an adolescent with human immunodeficiency virus infection.. The Pediatric infectious disease journal. 2003.
Предметные рубрики MeSH
Acidosis, LacticAdenineAdolescentAntiretroviral Therapy, Highly ActiveCarbamatesDiagnosis, DifferentialDidanosineDisease ProgressionDrug Therapy, CombinationFatal OutcomeFemaleFuransGuillain-Barre SyndromeHIV InfectionsHumansInfectious Disease Transmission, VerticalOrganophosphonatesOrganophosphorus CompoundsRisk AssessmentSeverity of Illness IndexStavudineSulfonamidesTenofovir
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.